Hiroshima Mathematical Journal

The homotopy groups {$\pi\sb *(L\sb 2V(0)\wedge T(k))$}

Yousuke Kamiya and Katsumi Shimomura

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 391-408.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105727

Digital Object Identifier
doi:10.32917/hmj/1151105727

Mathematical Reviews number (MathSciNet)
MR1870983

Zentralblatt MATH identifier
1004.55007

Subjects
Primary: 55Q51: $v_n$-periodicity
Secondary: 55Q10: Stable homotopy groups

Citation

Kamiya, Yousuke; Shimomura, Katsumi. The homotopy groups {$\pi\sb *(L\sb 2V(0)\wedge T(k))$}. Hiroshima Math. J. 31 (2001), no. 3, 391--408. doi:10.32917/hmj/1151105727. https://projecteuclid.org/euclid.hmj/1151105727


Export citation